# SDR AALA202508081788

- Difficulty date: July 15, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 67,504 hours, 28,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A82361
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO L1 DOOR THRESHOLD SUPPORT ANGLE (TAB SUPPORT) AT BS 338, LBL 62. REPLACED ANGLE PER AARD 51-00-05-1.
